Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering from spinal paralysis. Used foley's catherter to drain urine. Is taxim okay?

i m suffering from spinal paralysis for past 12 years and use a foley s catherter to drain urine from my bladder . i cannot pass urine without using a catherter. for past one year i ve been facing problem of Orchitis in the testicle , my doctor suggested to take Taxim - o 200mg, i took the drug for 2 weeks, i completed the course and then stopped the drug, and continued niftran 100 mg. its been now 3 weeks and again facing the problem. my left testicle pains a lot. i ve started taking taxim o 200mg again. is this the right drug for me ? how do i get a permanent solution from this problem ? plzzzz help
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist, Surgical 's  Response
The cause of testicular pain is ascending infection from the long standing indwelling catheter.
The most optimum treatment in your case would be the following.
1. Insertion of a suprapubic catheter which drains urine better and will reduce the infection spreading to the testis. ( the perurethral foley's catheter should be removed)
2. Regular bladder washes with saline till the effluent is clear.
3. Urinary antiseptic such as norflox in dosage of 400mgm twice a day for 10 days.
I am sure this will help in preventing further damage to your urinary system.
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor